Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On pairs of coefficients of bounded polynomials

Authors: L. Brickman, Q. I. Rahman and St. Ruscheweyh
Journal: Proc. Amer. Math. Soc. 92 (1984), 533-537
MSC: Primary 30C10
MathSciNet review: 760940
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given a polynomial of degree at most $ n$, we estimate the sum of the moduli of any two of its coefficients in terms of its supremum norm on the unit disk.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C10

Retrieve articles in all journals with MSC: 30C10

Additional Information

PII: S 0002-9939(1984)0760940-1
Keywords: Bounded analytic functions, pairs of coefficients, polynomials
Article copyright: © Copyright 1984 American Mathematical Society